Domestic canonical algebras and simple Lie algebras

Access this Article

Search this Article

Abstract

(著者コメント)In this preprint the following reference was dropped:9. Guo, J.: The Hall polynomials of a cyclic serial algebra. Comm. Alg. 23(2), 745–751 (1995)This was added in the published version, and the two versions differ in reference numbers.2010-01-15 09:42:31.31717+09

Journal

  • Mathematische Zeitschrift

    Mathematische Zeitschrift 259(4), 713-754, 2008-08

    Springer

Codes

  • NII Article ID (NAID)
    120001794399
  • NII NACSIS-CAT ID (NCID)
    AA0072420X
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    0025-5874
  • Data Source
    IR 
Page Top